# SDR ASAA2014062908387

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 20,638 hours, 6,169 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector Panel
- Condition: Failed
- Location: Altitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ALTITUDE SELECTOR ON THE MCP WILL NOT CHANGE ALTITUDES.  ACFT GROUNDED. CONFIRMED FAULT, MCP ALTITUDE NUMBERS FROZEN.  PULLED AND RESET "MCP DC2" CIRCUIT BREAKER AT P6-2 PANEL, MCP ALTITUED SELECTOR WILL FUNCTION FOR A WHILE THEN FREEZES UP.   REPLACED DFCS MCP AS PRECAUTION IAW AMM 22-11-34 OPS CHECKED NORMAL.   ACCOMPLISHED DFCS LRU INTERFACE TEST IAW AMM 22-11-34 (GP 32), DFCS LAND VERIF TEST (GP 49) IAW AMM 22-11-00, AND HGS SENSORS TEST IAW SMM 34-36-00, OPS CHECKED NORMAL.  ACFT LWMP STATUS REMAINS AT CAT3A AUTOLAND & HGS, CAT SCREW REFLECT SAME.
